How Medication Can Impact Your Flying Experience
Summary: A lot of careful planning and work goes into flying an aircraft. Medication can impact your ability to operate one safely.
Medication is a tricky topic because, although it might be necessary for your body, it has the potential to impair your abilities to perform. If you fly regularly you should be aware of how the medication you take can affect your mind and body.
Stated Side Effects
Taking medication properly is something you likely know the importance of. If you have a condition you might have been prescribed a certain medication from your doctor. The medication you receive could have certain side effects you should keep in mind. For instance, some medications need to be taken with food and water. Others need to be taken on an empty stomach. If you do not follow these instructions you could feel dizzy, get a stomach ache, or feel nauseous. Just like how you need to take care of your Turtle-Pac equipment, you also need to take care of your body before you fly.
If you are going to fly but the doctor told you not to take the medication with food in your stomach, you would run the risk of flying without nourishing food in your system. In such a scenario, it would not be wise to fly if your medication would interfere with your flying preparation.
Another way medication can impact your flying experience is its interaction increased altitude. Your combat fuel drop may be designed to handle high amounts of pressure but your mind and body might not be able to operate safely at certain heights after taking certain medications. To understand how the altitude will affect your mind and body consult with your doctor.